Path length modulation technique for scatter noise immunity in squeezing measurements

Citation

Wade, A, Chua, S, Stefszky, M et al. 2013, 'Path length modulation technique for scatter noise immunity in squeezing measurements', Optics Letters, vol. 38, no. 13, pp. 2265-2267.

Year

2013

Fields of Research

  • General Relativity And Gravitational Waves
  • Quantum Information, Computation And Communication

Updated:  27 October 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers